# SDR USAASB02083

- Difficulty date: April 27, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUF - FOUND EMERGENCY LIGHT AT ROW 25 LEFT INOPERATIVE.  MAINTENANCE REPAIRED A WIRE AT THE SEAT ROW.  (M)
